# SDR DALA2023090507237

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 96,487 hours, 44,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0669 CORROSION ON FLOOR SUPPORT STRUCTURE STA 845 BTW LBL 3 AND RBL 3 AT FWD CARGO COMPARTMENT (C1). CORRECTIVE ACTION: SUMMARY OF NRC 00177, FLOOR SUPPORT STRUCTURE STA 845 BTW LBL 3 AND RBL 3 AT FWD CARGO COMPARTMENT WAS FABRICATED PER B757 DWG NO.453N1814 AND REPLACED PER B757 200 SRM 51-40. (2948668)
